# SDR HNAA2011080500227

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 38,687 hours, 41,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 1796
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING ROW 2 EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  SLAVED NEW POWER SUPPLYS AND BATTERIES TO POSITION PS1, PS2, PS3 AND PS4.  NO FIX.  SLAVED FLIGHT COMPARTMENT SWITCH AND F/A SWITCH.  NO FIX.  R & R PS5 POWER SUPPLY AND SECURED WITH RETAINING HARDWARE.  OPS CHECKED GOOD.
